# SDR IPXA2021062470914

- Difficulty date: June 23, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 34,987 hours, 20,240 cycles
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

IFSD  EMERGENCY DECLARED A/C LANDED WITHOUT INCIDENT A/C OOS** AT 8000 FT LEFT ENGINE FAILED W/NO N3- SHUT DOWN LEFT ENGINE PER QRH.T/S FIM 71-05-00-815-807-R00 STEPS 11-23 & 73-21-00-815-811-R00 STEPS 8-22.  R/R'D LH ENG PER TC5001RR & TC5002RR.
